English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Temperature dependences of the acoustic nonlinearity parameter B/A of aqueous solutions of amino acids.

Chalikian, T. V., Sarvazyan, A. P., Funck, T., Belonenko, V. N., & Dunn, F. (1992). Temperature dependences of the acoustic nonlinearity parameter B/A of aqueous solutions of amino acids. Journal of the Acoustical Society of America, 91(1), 52-58.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-0A3A-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002D-FA21-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Chalikian, T. V., Author
Sarvazyan, A. P., Author
Funck, T.1, Author              
Belonenko, V. N., Author
Dunn, F., Author
Affiliations:
1Abteilung Experimentelle Methoden, MPI for biophysical chemistry, Max Planck Society, ou_578551              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1992-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 277484
ISI: A1992HE38500005
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of the Acoustical Society of America
  Alternative Title : J. Acoust. Soc. Am.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 91 (1) Sequence Number: - Start / End Page: 52 - 58 Identifier: ISSN: 0001-4966